Jump to content

Jumped 3 days ago.


[ho...]

Recommended Posts

Ok. So thats it, Im  done. Wednesday 6/30/11 jumped.

I felt this way after my breast cancer... Im a 10 year survivor.

I wrote a song . It goes to the tune" Bye Bye Love" , by the Everly Brothers.Look for it on  Utube . There are several versions.

Hope you enjoy it !

 

Bye Bye Drugs

Bye Bye  Emptiness, Hello Fabulous

I  think Im  finally ali-ive

 

Bye Bye  Drugs , Bye Bye  sleep deprived  Hello Happiness

Feel like Ive just  Arrived.

Bye Bye  bad drugs Bye Bye

 

There goes my Valium , lets not renew.

They sure look  lonely, I sure am through.

They were my crutch but, no longer true

Goodbye to bad days, Hello to New

 

Bye Bye Drugs

Bye Bye  Emptiness, Hello Fabulous

I think Im  finally ali-ive

Bye Bye Drugs , Bye Bye  sleep deprived , Hello Happiness

I  feel like Ive just Arrived.

Bye Bye bad drugs Bye bye

 

Im  through with Valium, and the Big K too

Im a through with feelin , my days are blue

And heres the reason I am so free

Those pills are gone now and I am Me.

Chorus :

Bye Bye Drugs

Bye Bye  Emptiness, Hello Fabulous

I think Im a finally ali-ive

Bye Bye Drugs

Bye Bye  Emptiness, Hello Fabulous

I  think Im  finally ali-ive

Bye Bye bad drugs Bye Bye

Bye Bye bad drugs Bye Bye

Bye Bye bad drugs Bye Bye .........

 

 

 

Link to comment
Share on other sites

Congratulations honeym - what an accomplishment!

 

You go girll!

 

Happy benzo free day!

 

Take care,

 

Lida

Link to comment
Share on other sites

Nice job on the song!

 

Congratulations on being free! Quite liberating isn't it? Continued healing to you  :thumbsup:

Link to comment
Share on other sites

[d0...]

Bye Bye Valium Bye Bye

It's your turn to cry!

That's why we have to say bye bye.

 

LOL, Just thought I'd add something.

 

Congrats!  :yippee:

Link to comment
Share on other sites

CONGRATULATIONS!!!  What a big moment for you!  So happy for you and can't wait to hear how things ONLY get better.  :o)

 

Hugs,

Schatje

Link to comment
Share on other sites

Ok somebody tell me whats going on..... I was hesitant to post on my jump. But I did. Was expecting the best. But out of nowhere I had a nervous feeling , not a big panic,  I went to the train station to pick up my son and I couldnt shake it. We came home and I ate and fell asleep nervous . I woke up a couple times in the night but went right back to sleep. This morning Im shaking a bit. Im guessing the Valium is gone , but Im having withdrawal now again. Definitely not near as bad as before. I suppose I will just wait it out and see what happens. Im just reading good stories. Anything else will just beat me down.
Link to comment
Share on other sites

Hi Honeym,

 

This is pretty normal. Your brain is still making adjustments even after the drug leaves your system.

Look up the ashton manual and read up on the withdrawal side effects. It stinks, but you are still healing even though you are not taking any meds.  I can't tell you when it will stop but in time you will feel those sensations less and less..

 

 

Link to comment
Share on other sites

Oh Thank you. Just what I needed just a little encouragement . You're very nice . Thank you. Thank you to everyone on BB also.  :smitten:
Link to comment
Share on other sites

Honeym, we have all been there. I had some bad days after I jumped and I had to pray and rely on my BB's. I cannot tell yu how improtant this forum was to my recovery!!!

 

I have been off ambien and k for 5 and 3 weeks respectively and I have had lots of windows these days! The insomnia is a beast but I can handle that! You have to stay as positive as you can...avoid stress. Your mind is super sensitive right now so every little twinge, smell, sound and THOUGHT will get you excited. In the beginning of my taper and after I jumped I was always nauseated. Then I realized, it was my husband's shaving cream that made me sick. I was so senstiive to the smell ealry in the morning that it was triggering the nausea. He stopped shaving upstairs and my nausea went away! Once yu get excited about ONE thing, it triggers anxiety!

 

Take care, you are doing fabulously well!!!

 

Lida

Link to comment
Share on other sites

Hi Lida,

Yes thats it . Stress does it. I thought that very same thing  that when my son came home from NY.  It wasnt just him , but he's a non stop talker and I remember with the original WD I told him that even loud talking would bother me, so he turned it down. Its hard to go through this when your child is so enthusiastic. I feel the energy . And when someone is hyper, good or bad near me it affects me.

I just had a bad dream . Thats the worse for me . The tinnitus is still here . The shakiness subsides as the morning goes on.

I made an affirmation board : Ill post a photo when I figure out how.

 

I like this one : God doesn't give you the desire without the ability. :angel:

Link to comment
Share on other sites

Congrats on reaching benzo freedom!  I'm sorry you are not feeling well, but know that with each passing day, your body is healing.

 

http://i1132.photobucket.com/albums/m575/maxmoo/Funny%20Pics/Greeting%20Cards/Happy%20Birthday%20and%20Good%20Job/bravo-bunny.jpg

Link to comment
Share on other sites

×
×
  • Create New...